3 Fat Chicks on a Diet Weight Loss Community  

Go Back   3 Fat Chicks on a Diet Weight Loss Community > Support Forum > Depression and Weight Issues

Depression and Weight Issues Have you been diagnosed with depression, are possibly on depression medication, and find it affects your weight loss efforts? Post here for support!

Meds and hairloss

Reply
 
Thread Tools
Old 03-09-2009, 09:03 PM   #1
Junior Member
 
Jarcat's Avatar
 
Join Date: Mar 2009
Location: BC, Canada
Posts: 4

S/C/G: 307/284/170

Height: 5' 9"

Default Meds and hairloss

Hi, I was just wondering if anyone has experienced hairloss with any of these drugs: Wellbutrin, Valproic acid, Seroquel or Gabapentin. I've been on them for at least a year but have noticed mostly in the past couple months that my hair is coming out in clumps. Now I don't really mind that it's coming out because my hair is super thick but I'm just curious.

Thanks

Cathy
Jarcat is offline   Reply With Quote
Old 03-09-2009, 09:59 PM   #2
Senior Member
 
grabec's Avatar
 
Join Date: Jan 2009
Posts: 185

Default



Cathy,
As I have gotten older my hair has certainly gotten thinner. I have tried all kinds of tips and tricks but so far I dont' know if anything has helped. Try HairLoss Talk and post your situation on there. You will get a lot of thoughts as there are a lot of people on there that have a lot of experience. good luck
__________________


grabec is offline   Reply With Quote
Old 03-10-2009, 05:35 AM   #3
Senior Member
 
lauralyn's Avatar
 
Join Date: Aug 2008
Location: Maine
Posts: 528

S/C/G: 206/141/139

Height: 5'9

Default

When I took Wellbutrin I was fine but about 2-3 months after stopping is when my hair fell out. I know of a really good site for women with hairloss it is called her hair loss help and if you go on there I am sure you will find an answer to your hair loss.

Good luck!
lauralyn is offline   Reply With Quote
Old 03-10-2009, 01:01 PM   #4
Senior Member
 
buddly's Avatar
 
Join Date: Mar 2005
Location: Northern BC
Posts: 641

Height: 5'6"

Default

I'm on wellbutrin and my hair is coming out in handfuls as well. I usually go through a "shedding" with the change of seasons, but this just isn't letting up. I never attributed to the meds until some people mentioned it on these boards. I went to the doctor yesterday because my anxiety is returning and he added celexa. So this should be interesting to see what that adds.

Take care,
K
buddly is offline   Reply With Quote
Old 03-13-2009, 02:34 PM   #5
Senior Member
 
Jpye's Avatar
 
Join Date: Jun 2007
Location: Nashville, TN
Posts: 103

Height: 5'2"

Default

I am not on any of those, but Zoloft seems to make my hair fall out.
__________________


Jpye is offline   Reply With Quote
Old 03-16-2009, 04:22 PM   #6
Junior Member
 
lilith48858's Avatar
 
Join Date: Mar 2009
Posts: 13

Default

Eons ago when I was on Gabapentin, I had to have drano on hand, I had hair flying all over.

I'm sorry for you hair loss, very sorry having said this, it's good to hear I'm not the only one!
lilith48858 is offline   Reply With Quote
Old 03-19-2009, 02:50 PM   #7
Junior Member
 
Join Date: Mar 2009
Location: CT
Posts: 15

S/C/G: 110?/110/90

Height: 4ft9

Default

I am not on any of the above meds (I take zoloft ) but I did know someone who took Seroquel and had issues with hair loss, and I guess it has been known more than most psych meds to do this. Everyone has different reactions though, so it could be any of those meds, unfortunately.
flutterbyhiding is offline   Reply With Quote
Reply
Posts by members, moderators and admins are not considered medical advice
and no guarantee is made against accuracy.


Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

vB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are Off


All times are GMT -4. The time now is 09:04 PM.






Powered by vBulletin® Version 3.6.7
Copyright ©2000 - 2014, Jelsoft Enterprises Ltd.
Search Engine Optimization by vBSEO 3.3.2